MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-110/I16-30
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
Endologix became aware of an abdominal aortic aneurysm sac growth on (b)(6) 2018 as reported by physician (b)(6) at (b)(6).The reported sac growth was discovered per ct scan on an unknown date with no evidence of an endoleak.As the date of event is unknown, the best estimate (b)(6) 2018 was used.The patient was originally implanted with an afx bifurcated and vela suprarenal on (b)(6) 2015 by the reporting physician.During re-intervention, the patient was treated by implanting an afx2 bifurcated stent graft, vela suprarenal, and vela infrarenal on (b)(6) 2018 by physician (b)(6).The patient did well and went home the next day.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made on (b)(6) 2018, (b)(6) 2018 and (b)(6) 2018 and no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The of manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.(b)(4).

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7565827
Report Number2031527-2018-00519
Device Sequence Number2354775
Product Code MIH
UDI-Device Identifier00818009014160
UDI-Public(01)00818009014160(17)171013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/13/2017
Device Model NumberBA28-110/I16-30
Device Lot Number1283280-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA SUPRARENAL - LOT 1252484-016; AFX-VELA SUPRARENAL - LOT 1252484-016
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR